教師資料查詢 | 類別: 期刊論文 | 教師: 歐陽良裕 Ouyang, Liang-yu (瀏覽個人網頁)

標題:Characterizations of the Uniform Distribution by Conditional Expectations
學年81
學期2
出版(發表)日期1993/06/01
作品名稱Characterizations of the Uniform Distribution by Conditional Expectations
作品名稱(其他語言)
著者Ouyang, Liang-yuh
單位淡江大學經營決策學系
出版者Taipei : Graduate Institute of Management Science, Tamkang University
著錄名稱、卷期、頁數International Journal of Information and Management Sciences 4(1), pp.107-111
摘要Let $X$ be a random variable on the interval $[a,b]$ with continuous distribution function $F$. If $E(X\vert X>c) = {b+c\over 2}$ for $a < c < b$, then $X$ has an uniform distribution on $[a,b]$. Also let $X_{1:n}
關鍵字Uniform Distribution; Characterization; Conditional Expectation; Order Statistics
語言英文
ISSN1017-1819
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!